# SDR 98FDEA00042

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strip
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF Y-1156 PRESS BULKHEAD, AFT FACE, ATTACHMENT STRIP IS CRACKED FROM UPPER EDGE DOWNWARD THROUGH 1ST ROW OF RIVETS TO SECOND ROW 1.4 LONG.  ALSO, 1 SHEARED RIVET, FWD FACE ATTACHMENT STRIP IS CRACKED AT TOP ROW OF T-CAP TO STRIP ATTACH RIVETS.  CRACK IS Y SHAPED LONG LEG 1.6 SHORT LEG 1.  LONG LEG DISAPPEARS UNDER FITTING AT OUTBOARD END.  BOTH CRACKS IN AREA OF LONGERON NR 40 ATTACH.  *S/D*  REMOVED DAMAGED ATTACH STRIP AND SPLICED IN NEW SECTION AS PER EA NR 8-5340-35200.
